# SDR NACA2024022100002

- Difficulty date: February 21, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,316 hours, 15,384 cycles
- Engine: Ge CF680C2B6
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Rt Bleed Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG HPSOV EICAS MESSAGE IN CRUISE FLIGHT. PERFORMED BITE TEST TO AIR SUPPLY MODULE IAW FIM 36-10 FT 833, NO FAULTS FOUND.
